I've been taking 60mg of prozac for about a month now, before I was taking 40mg but my doctor suggested 60mg. When I was taking 40mg, I would take one pill in the morning and 1 pill at night. Now (suggested by my doctor) I take all 3 pills in the morning. He said if I start feeling tired/fatigue to go back to 40mg, but I'm not sure if this will go away or not.
Hi, Dillon! If you drop your 60mg dose back down to 40mg and you were feeling okay with that you should go back to feeling the same. The fatigue should go away.
Since that's what the doctor advised I'd follow what he says.
Hope you're feeling perkier soon! Wildcat
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Jun 2013 • 1 answer
Updated 26 Oct 2014 • 1 answer
Updated 9 Feb 2015 • 3 answers
Updated 9 Feb 2015 • 1 answer
Updated 11 Jul 2016 • 1 answer